# SDR USAASA03140

- Difficulty date: December 22, 2003
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N727UW
- Make and model: Airbus A319-112
- Aircraft serial: 1147
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Condition: Odor
- Location: Galley
- Part time: 9,173 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL - FLT 1068 - EN ROUTE IAH-PHL - A SLIGHT BURNING ODOR WAS NOTED IN THE AFT GALLEY NEAR THE CHILLERS.  ALL ASSOCIATED CIRCUIT BREAKERS WERE PULLED, HOWEVER, THE ODOR REMAINED.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE AFT GALLEY RIGHT SIDE COFFEE MAKER DUE TO A BURNING ELECTRICAL ODOR.  OPERATIONALLY CHECKS OK.  (M)
